zbMATH — the first resource for mathematics

Algebraic characterization of the dimension of differential spaces. (English) Zbl 0712.58008
Geometry and physics, Proc. 9th Winter Sch., Srní/Czech. 1989, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 22, 193-199 (1990).
[For the entire collection see Zbl 0699.00032.]
Let (M,C) be a differential space in the sense of Sikorski. A complete characterization of the dimension of the tangent space to M based on algebraic properties of the linear ring C of all smooth functions on M is given.
Reviewer: W.Mozgawa

58A40 Differential spaces